# SDR ASAA1058477

- Difficulty date: November 2, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 6,370 hours, 1,906 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 11370
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 6,396 hours, 1,907 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE SPLIT LEFT PRESURE STEADY AT 19 TO 20 PSI RIGHT PRESSURE VARIABLE 34 TO 45 PSI MOST OF FLIGHT BETWEEN 38 TO 43.  FOUND BOTH THE BLEED AIR REGULATOR AND PRSOV OPERATING AT THE EDGE OF LIMITS WITH PRESSURE APPLIED REF MM 36 11 00 700 801.  REPLACED PRSOV REF MM 36 11 04 000 AND 400 801.  REPLACED BLEED AIR REGULATOR REF MM 36 11 03 000 400 801.  INSTALLATION TEST GOOD.  VERIFICATION FLIGHT UNSUCCESSFUL.  REPLACED LT ENG PRECOOLER CONTROL VALVE AND SENSOR PER AMM 36 12 01 PB401 AND AMM36 12 03 PB401.  REPLACED 490 F OVER TEMP SWITCH PER AMM 36 11 08 PB 401.  REPLACED LT ENG HIGH STAGE VALVE AND PRSOV PER AMM 36 11 04 PB 401 AND AMM 36 11 06 PB 401.  PERFORMED SYSTEM LEAK CHECK USING APU AIR PER AMM 36 11 00 700 802, NO LEAKS NOTED PERFORMED REPAIR COMFIRMATION TEST PER FIM TASK 36 10 00 810 807, NO DUCT SPLIT NOTED.
